Atosiban-Associated Non-cardiogenic Pulmonary Edema in a Dichorionic Diamniotic Twin Pregnancy: A Case Report.
Аннотация
Non-cardiogenic pulmonary edema is a rare but potentially life-threatening complication of tocolytic therapy. While commonly associated with beta-agonists and calcium channel blockers, its occurrence with atosiban remains poorly documented. To date, only a small number of cases have been reported in the literature. We report the case of a 21-year-old primigravida with a dichorionic diamniotic twin pregnancy who developed acute hypoxemic respiratory failure during atosiban therapy for threatened preterm labor. A comprehensive diagnostic workup excluded cardiogenic, thromboembolic, and infectious causes. Imaging findings were consistent with pulmonary edema. Rapid clinical improvement following discontinuation of atosiban strongly supported a drug-related etiology. This case highlights a rare but clinically relevant adverse effect of atosiban and emphasizes the importance of early recognition, particularly in high-risk patients.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.